# SDR UPS96221046

- Difficulty date: August 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N951UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19850
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Bs 1243
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, STIFFENER UNDER AIRSTAIR/CARGO DOOR MANUAL PUMP CRACKED AND HAS HOLE WORN THROUGH.  FABRICATED AND INSTALLED REPAIR ANGLE PER SRM 51-40-3, 51-30-2.
